Recombining tree approximations for optimal stopping for diffusions

Erhan Bayraktar, Yan Dolinsky, Jia Guo

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this paper we develop two numerical methods for optimal stopping in the framework of one dimensional diffusion. Both of the methods use the Skorokhod embedding in order to construct recombining tree approximations for diffusions with general coefficients. This technique allows us to determine convergence rates and construct nearly optimal stopping times which are optimal at the same rate. Finally, we demonstrate the efficiency of our schemes on several models.

Original languageAmerican English
Pages (from-to)602-633
Number of pages32
JournalSIAM Journal on Financial Mathematics
Issue number2
StatePublished - 2018

Bibliographical note

Publisher Copyright:
© 2018 Society for Industrial and Applied Mathematics.


  • American options
  • Optimal stopping
  • Recombining trees
  • Skorohkhod embedding


Dive into the research topics of 'Recombining tree approximations for optimal stopping for diffusions'. Together they form a unique fingerprint.

Cite this